# SDR SWAA2017040512884

- Difficulty date: March 20, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,488 hours, 24,438 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 186A200041
- Part serial: SAIC0605
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IN SPAR RIB WEB CRACKED AT HSS 129.50.  REPAIRED THE WEB IAW EA.
